MAUDE Adverse Event Report: ETHICON INC. PDS II SUTURE 27"(70CM) 3-0 VIO; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS II SUTURE 27"(70CM) 3-0 VIO; SUTURE, SURGICAL, ABSORBABLE
Catalog Number Z305H
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during a veterinarian procedure on an unknown date, suture was used.It was reported that the suture pulled off of the needle during the procedure.There were no patient consequences.Another like product was used to complete the procedure.Additional information is not available.

Brand Name
PDS II SUTURE 27"(70CM) 3-0 VIO
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville 08876 0151
MDR Report Key7248429
Report Number2210968-2018-70723
Device Sequence Number13711157
Product Code NEW
UDI-Device Identifier10705031060395
UDI-Public10705031060395
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ305H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2018
Initial Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1